Asian Journal of Mathematics
Volume 20 (2016)
Volterra calculus, local equivariant family index theorem and equivariant eta forms
Pages: 759 – 784
In this paper, we give proofs of the family index formula and the equivariant family index formula by the Greiner’s approach to heat kernel asymptotics. We compute equivariant family JLO characters. We also define the equivariant eta form and give a proof of its regularity.
heat equation methods, family index formula, equivariant family index formula, equivariant family JLO characters, equivariant eta form
2010 Mathematics Subject Classification
Published 1 November 2016